Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 48, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jul 11, 2015, 8:40 AM MDT for Otero County, Colorado. It took effect at Jul 12, 2015, 12:00 AM MDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2015, 8:40 AM MDT (14:40 UTC)
- In effect from
- Jul 12, 2015, 12:00 AM MDT
- Expired
- Jul 13, 2015, 9:00 AM MDT
- In force
- 33 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Otero County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at La Junta (LXHC2).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07123000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
829
WGUS45 KPUB 111440
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
840 AM MDT SAT JUL 11 2015
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Arkansas River At La Junta affecting Otero County.
.Recent heavy rain in southeast Colorado has continued to flow into the
Arkansas River from Pueblo to La Junta. River levels around La Junta are
expected to reach flood stage again Saturday evening...climb above flood
stage by midnight...then fall below flood stage Sunday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC089-120240-
/O.NEW.KPUB.FL.W.0048.150712T0600Z-150713T1500Z/
/LXHC2.1.ER.150712T0600Z.150712T1200Z.150713T0300Z.UU/
840 AM MDT SAT JUL 11 2015
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Arkansas River At La Junta.
* from late tonight to Monday morning.
* At 8:15 AM Saturday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and
continue to rise to near 11.3 feet by mid-morning Sunday. The river
will fall below flood stage by late Sunday evening.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$6 follow-up statements
540
WGUS85 KPUB 111847
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1247 PM MDT SAT JUL 11 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.Recent rain through the region is keeping the Arkansas River high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC089-120647-
/O.EXT.KPUB.FL.W.0048.150712T0800Z-150713T1424Z/
/LXHC2.1.ER.150712T0800Z.150712T1800Z.150713T0224Z.UU/
1247 PM MDT SAT JUL 11 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* from late tonight to Monday morning...Or until the warning is
cancelled.
* At 12:15 PM Saturday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and
continue to rise to near 11.3 feet by early tomorrow afternoon.the
river will fall below flood stage by early tomorrow evening.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$416
WGUS85 KPUB 120049
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT SAT JUL 11 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.Recent rains have caused the Arkansas River to run high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC089-121249-
/O.EXT.KPUB.FL.W.0048.150712T1030Z-150713T1000Z/
/LXHC2.1.ER.150712T1030Z.150712T1800Z.150712T2200Z.UU/
649 PM MDT SAT JUL 11 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* from late tonight to late Sunday night...Or until the warning is
cancelled.
* At 6:15 PM Saturday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 11.2 feet by early tomorrow afternoon.the
river will fall below flood stage by late tomorrow afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$279
WGUS85 KPUB 121153
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
553 AM MDT SUN JUL 12 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.Recent heavy rain across southeast Colorado...along with releases
from the Pueblo Reservoir...will keep river levels running high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC089-122353-
/O.CON.KPUB.FL.W.0048.000000T0000Z-150713T1000Z/
/LXHC2.1.ER.150712T1103Z.150712T1800Z.150712T2200Z.UU/
553 AM MDT SUN JUL 12 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until late tonight...Or until the warning is cancelled.
* At 5:15 AM Sunday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.2 feet by
early this afternoon. The river will fall below flood stage late
this afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$725
WGUS85 KPUB 121319
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
719 AM MDT SUN JUL 12 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.Recent heavy rain across southeast Colorado...along with releases
from the Pueblo Reservoir...will keep river levels running high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC089-130119-
/O.CON.KPUB.FL.W.0048.000000T0000Z-150713T1000Z/
/LXHC2.1.ER.150712T1103Z.150712T1800Z.150712T2200Z.UU/
719 AM MDT SUN JUL 12 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until late tonight...Or until the warning is cancelled.
* At 6:15 AM Sunday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.2 feet by
early this afternoon. The river will fall below flood stage late
this afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$332
WGUS85 KPUB 121853
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1253 PM MDT SUN JUL 12 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.High river levels along the Arkansas Basin are expected to
continue to fall this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC089-130653-
/O.EXT.KPUB.FL.W.0048.000000T0000Z-150713T0720Z/
/LXHC2.1.ER.150712T1103Z.150712T1645Z.150712T1920Z.UU/
1253 PM MDT SUN JUL 12 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until late tonight...Or until the warning is cancelled.
* At 12:15 PM Sunday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage
this afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$398
WGUS85 KPUB 130138
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
738 PM MDT SUN JUL 12 2015
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.The Arkansas River at La Junta has crested with falling stages
since Sunday afternoon. River levels will continue to fall...with no
additional flooding anticipated.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC089-130208-
/O.CAN.KPUB.FL.W.0048.000000T0000Z-150713T0720Z/
/LXHC2.1.ER.150712T1103Z.150712T1645Z.150712T1937Z.UU/
738 PM MDT SUN JUL 12 2015
The Flood Warning is cancelled for
The Arkansas River At La Junta.
* At 7:15 PM Sunday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 1:37 PM Sunday.
* Forecast...The river will continue to fall to 7.3 feet by
midmorning Tuesday.
* Impact...At 10.0 feet...The river is bankfull.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jul 11, 4:17 AM MDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 11, 4:17 AM MDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 417 AM MDT SAT JUL 11 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 417 AM MDT SAT JUL 11 2015 ...SLIGHT UPTICK IN CONVECTION TODAY... AS THE UPPER RIDGE AMPLIFIES AND BUILDS NORTHWARD OVER COLORADO TODAY...IT WILL PULL SOME OF THE MOISTURE VISIBLE IN SATELLITE PICTURES OVER SOUTHERN ARIZONA AND NEW MEXICO NORTHWARD INTO THE REGION. THIS SHOULD BRING A BIT MORE CONVECTION TO THE AREA TODAY AS COMPARED TO YESTERDAY'S VIRTUAL NO SHOW...ESPECIALLY FOR THE WESTERN AND CENTRAL MOUNTAIN AREAS. CONVECTION OVER THE PLAINS CONTINUES TO LOOK MORE SPARSE THAN WHAT WILL BE SEEN OVER AND NEAR THE MOUNTAINS. PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH...WITH SOME SPOTTY HEAVY RAIN SHOWERS POSSIBLE IN THE MOUNTAINS. 0-6KM BULK SHEAR VALUES ARE GENERALLY FORECAST AT 30 KNOTS OR LESS...SO SEVERE STORMS DO NOT SEEM LIKELY TODAY. MOST CONVECTION SHOULD END BY MIDNIGHT ACROSS SOUTHERN COLORADO. HOWEVER...SOME STRAGGLERS COULD LINGER ALONG THE CONTINENTAL DIVIDE PAST MIDNIGHT. TRUE SUMMER HEAT ACROSS THE AREA TODAY WITH AFTERNOON HIGHS NEAR AVERAGE AT MOST LOCATIONS. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 417 AM MDT SAT JUL 11 2015 VERY LITTLE CHANGE TO THE OVERALL PATTERN THROUGH THE EXTENDED PERIOD...WITH NORMAL TEMPS AND BELOW NORMAL PRECIP EXPECTED. SUNDAY...THE UPPER RIDGE OF HIGH PRESSURE WILL BE LOCATED OVER THE OK AND TX PANHANDLES FOR SUNDAY...KEEPING DRY AND VERY WARM CONDITIONS IN PLACE FOR THE CWA. LOOK FOR JUST ISOLATED SHOWER AND STORM ACTIVITY OVER THE HIGHER ELEVATIONS DURING THE AFTN AND EVE. THIS IS FORECAST TO BE THE HOTTEST DAY OF THE EXTENDED PERIOD...WITH MAX TEMPS IN THE MID 90S TO AROUND 100F FOR THE PLAINS...AND 80S FOR THE HIGH VALLEYS. MONDAY THROUGH WEDNESDAY...THE UPPER RIDGE FLATTENS SLIGHTLY AND EDGES TO THE EAST AS THE LOW TROUGH OVER THE WEST COAST STARTS TO MAKE A PUSH INLAND. THIS WILL OPEN UP THE MOISTURE TAP ACROSS THE 4 CORNERS AND INTO THE WESTERN HALF OF COLORADO. EXPECT INCREASED CONVECTIVE ACTIVITY ACROSS THE FORECAST AREA...WITH SCATTERED POPS OVER THE MTS AND ISOLATED POPS ELSEWHERE EACH AFTN AND EVE. TEMPS WILL DROP BY ABOUT 5 DEGREES DUE TO INCREASED CLOUD COVER...BUT WILL STILL REMAIN NEAR NORMAL WITH MAX TEMPS IN THE MID 80S TO MID 90S FOR THE PLAINS...AND UPPER 70S INTO THE 80S FOR THE HIGH VALLEYS. WEDNESDAY NIGHT THROUGH FRIDAY...THE UPPER FLOW BECOMES NEARLY ZONAL ACROSS THE REGION BY LATE WED...LASTING THROUGH FRI. PCPN CHANCES REALLY DROP OFF...WITH DIURNAL CONVECTION MAINLY TIED TO THE HIGHER ELEVATIONS. TEMPS ARE EXPECTED TO PERSIST AT NEAR NORMAL LEVELS...WITH PERHAPS A SLIGHT WARMING AS THE WEEKEND NEARS. MOORE && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 417 AM MDT SAT JUL 11 2015 WARM SOUTHWEST FLOW ACROSS THE FLIGHT AREA TODAY. MOISTURE OVER NEW MEXICO AND ARIZONA THIS MORNING WILL SPREAD NORTH ACROSS COLORADO TODAY...BRINGING ISOLATED AFTERNOON AND EVENING THUNDERSTORMS MAINLY TO THE MOUNTAINS. PRIMARY WEATHER ASSOCIATED WITH STORMS TODAY WILL INCLUDE LIGHTNING...WIND GUSTS TO AROUND 50 MPH...AND SOME SPOTTY HEAVY RAIN SHOWERS. THREAT OF THUNDERSTORMS LOOKS PRETTY LOW AT TERMINALS RIGHT NOW SO WILL NOT PUT IN FORECASTS FOR ANY OF THE SITES AT THIS TIME. HOWEVER...PENDING STORM EVOLUTION THIS AFTERNOON...TERMINALS MAY HAVE TO BE AMENDED TO INCLUDE VCTS OR THUNDERSTORMS 20Z-02Z...ESPECIALLY AT KALS AND KCOS. ANY THUNDERSTORMS THIS AFTERNOON AND EVENING COULD RESULT IN LOCAL MVFR/IFR CONDITIONS. OTHERWISE...VFR EXPECTED. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LW LONG TERM...MOORE AVIATION...LW
Hazardous weather outlook, Jul 11, 6:18 AM MDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 618 AM MDT SAT JUL 11 2015 COZ058>089-093>099-121300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 618 AM MDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TODAY...MAINLY IN AND NEAR THE MOUNTAINS. PRIMARY STORM THREATS WILL BE LIGHTNING AND WIND GUSTS TO 50 MPH. A FEW STORMS COULD PRODUCE SPOTTY HEAVY RAIN OR SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED...MAINLY OVER THE MOUNTAINS. THE PRIMARY STORM THREATS WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH. HOWEVER...A FEW STORMS PRODUCE LOCALLY HEAVY RAIN AND SMALL HAIL. MONDAY THROUGH FRIDAY...INCREASING MOISTURE IS EXPECTED OVER THE REGION. THIS WILL BRING INCREASING CHANCES FOR THUNDERSTORMS AND PERIODS OF HEAVY RAIN TO THE FORECAST AREA FOR MONDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE ISOLATED ONCE AGAIN BEGINNING WEDNESDAY EVENING...TIED ESSENTIALLY TO THE HIGHER ELEVATIONS AND THE NEARBY PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY IN AND NEAR THE MOUNTAINS. 50/27
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.